MathSciNet Relay Station
MathSciNet bibliographic data
MR1402965 60G57 (60J80)
Li, Cunhang Some properties of $(\alpha,d,\beta)$-superprocesses. Acta Math. Sci. (English Ed.) 16 (1996), no. 2, 234–240.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement